# SDR 99FDEA00238

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- System (JASC): 2210 · Autopilot System
- Part: Elect Unit
- Part number: 837101A
- Condition: Failed
- Location: Nr 2 Pitch Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-145 NR 2 PITCH TRIM LEVER WILL NOT REMAIN ENGAGED.  NR 1 ATS LEVER WILL NOT REMAIN ENGAGED, NR 2 FD INOP.  REMOVED AND REPLACED PROX ELEC UNIT IAW 32-31-71 SYS FND CK GOOD AND AFS TEST NORM IAW 22-00-00.
